# SDR DLM8K061079

- Difficulty date: December 30, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 36,805 hours, 28,959 cycles
- Engine: Pwa JT8D219
- Engine time: 41,527 hours, 32,375 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: JT8D219
- Part serial: 725390
- Condition: Blown
- Location: Nr 1 Engine
- Part time: 41,527 hours, 32,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 6,500 MSL, FIRE DETECTOR LOOP OAP APPEARED FOLLOWED BY LEFT FIRE INDICATION.  ALL INDICATIONS APPEARED NORMAL AND ENGINE WAS LEFT AT IDLE POWER PER THE QRH.  NOTE ENG ANTI-ICE WAS ON.  OPENED LT ENG COWL.  FOUND DUCT JUST AFT OF ENG COWL ANTI-ICE VALVE WITH BROKEN COUPLING AND DUCT SEPARATED.  REMOVED AND INSTALLED ANTI ICE DUCT NEED ENG RUN.  RAN ENGINE.  PERFORMED LEAK TEST ON NOSE COWL ANTI ICE DUCT NO LEAKS NOTED.
